# SDR UALA2010012900379

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,258 hours, 10,703 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 20121
- Condition: Tripped
- Location: Backup
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

ELEC BACKUP GEN R RT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.   REPLACED RT BACKUP GENERATOR. OPS CHK NORMAL.
